Journal of Nonlinear Mathematical Physics

Volume 17, Issue 4, December 2010, Pages 571 - 589

Optimal Solution for the Viscous Modified Camassa–Holm Equation

Authors
Anna Gao*, Chunyu Shen
Faculty of Science, Jiangsu University, Xue Fu Road 301, Zhenjiang, Jiangsu 212013, P. R. China
Corresponding Author
Anna Gao
Received 31 January 2010, Accepted 29 March 2010, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925110001082How to use a DOI?
Keywords
Viscous modified Camassa–Holm equation, optimal control, optimal solution
Abstract

In this paper, we study the optimal control problem for the viscous modified Camassa–Holm equation. We first prove the existence and uniqueness of a weak solution to this equation in a short interval by using the Galerkin method. Furthermore, the existence of an optimal solution to the viscous modified Camassa–Holm equation is proved.

Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
17 - 4
Pages
571 - 589
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925110001082How to use a DOI?
Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Anna Gao
AU  - Chunyu Shen
PY  - 2021
DA  - 2021/01
TI  - Optimal Solution for the Viscous Modified Camassa–Holm Equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 571
EP  - 589
VL  - 17
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925110001082
DO  - https://doi.org/10.1142/S1402925110001082
ID  - Gao2021
ER  -